# SDR 2006FA0000784

- Difficulty date: August 14, 2006
- Submitted: August 14, 2006
- Operation: General aviation
- Aircraft: N5359K
- Make and model: Cessna 172S
- Aircraft serial: 9447
- Aircraft time: 1,944 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 300011
- Part serial: 3500
- Condition: Failed
- Location: Cabin
- Part time: 1,944 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT REMOTE SWITCH FOUND TO BE INOP. ELT SENT TO SHOP FOR REPAIR, SYSTEM OPS CKD NORMAL AFTER REPAIR. THIS IS THE 4 OCCURRENCE OF THIS ON THIS TYPE AIRCRAFT IN THE LAST 3 MONTHS. ALL REPAIRS ARE THE SAME REPLACE FUSE F1.
